A family of graphs on a fixed set of vertices is called triangle-intersecting if for any , the intersection $G_1 \cap G_2HFHF$ contains a sub-graph isomorphic to . In [D. Ellis, Y. Filmus, and E. Friedgut, Triangle-intersecting families of graphs, J. Eur. Math. Soc. 14 (2012), pp. 841–885], Ellis, Filmus and Friedgut proved a 36-year old conjecture of Simonovits and S'{o}s stating that the maximal size of a triangle-intersecting family is . Furthermore, they proved a -biased generalization, stating that for any $p \leq 1/2\mu_{p}(F)\le p^{3}\mu_{p}(F)$ is the probability that the random graph belongs to . In the same paper, Ellis et al. conjectured that the assertion of their biased theorem holds also for , and more generally, that for any non--colorable graph and any -intersecting family , we have for all . In this note we construct, for any fixed and any , an -intersecting family of graphs such that , where depends only on and , thus disproving both conjectures.

生成讲解博客的中文版本

生成AI智能校验的中文版本